# SDR DALA1023949871

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 71,599 hours, 66,283 cycles
- Engine: Pwa JT8D17
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND SKIN MISSING FROM LOWER COWL ON RT ENGINE. REPAIRED IAW SRM 54-10-0 PAGE 5, SRM 54-04 PAGE 40.
